# SDR AALA202409178204

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 70,832 hours, 35,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6939
- Condition: Faulty
- Location: Zone 200
- Part time: 62,685 hours, 27,077 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND EPSU INT LOAD EMER L FAULT DURING PS CHECK. REMOVED & REPLACED EPSU IAW AMM 33-51-38. OPS CHECK GOOD.
